Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

The Twin Domination Number of Strong Product of Digraphs

The Twin Domination Number of Strong Product of Digraphs

Year:    2016

Author:    Hongxia Ma, Juan Liu

Communications in Mathematical Research , Vol. 32 (2016), Iss. 4 : pp. 332–338

Abstract

Let γ(D) denote the twin domination number of digraph D and let D1D2 denote the strong product of D1 and D2. In this paper, we obtain that the twin domination number of strong product of two directed cycles of length at least 2. Furthermore, we give a lower bound of the twin domination number of strong product of two digraphs, and prove that the twin domination number of strong product of the complete digraph and any digraph D equals the twin domination number of D.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.13447/j.1674-5647.2016.04.05

Communications in Mathematical Research , Vol. 32 (2016), Iss. 4 : pp. 332–338

Published online:    2016-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    7

Keywords:    twin domination number strong product directed cycle.

Author Details

Hongxia Ma Email

Juan Liu Email